×

On the discrete quotients of complex semi-groups. (Sur les quotients discrets de semi-groupes complexes.) (French) Zbl 1241.53048

Summary: Let \(X=G/K\) be an irreducible Hermitian symmetric space of the non-compact type and let \(S\in G^{ \mathbb C }\) be the associated compression semigroup. Let \(\Gamma \subset G\) be a discrete subgroup. We give a sufficient condition for \(\Gamma \setminus S\) to be Stein. Moreover, we show that \(\Gamma \setminus S\) is not Stein in general which disproves a conjecture by Achab, Betten and Krötz.

MSC:

53C35 Differential geometry of symmetric spaces
32E10 Stein spaces
PDF BibTeX XML Cite
Full Text: DOI arXiv Numdam EuDML

References:

[1] D. Achab, F. Betten & B. Krötz - « Discrete group actions on Stein domains in complex Lie groups », Forum Math.16 (2004), no. 1, p. 37-68. · Zbl 1044.22007
[2] J. Bochnak, M. Coste & M.-F. Roy - Real algebraic geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 36, Springer-Verlag, Berlin, 1998, Translated from the 1987 French original, Revised by the authors. · Zbl 0912.14023
[3] B. E. Breckner & W. A. F. Ruppert - « On asymptotic behavior and rectangular band structures in \({\rm SL}(2,\mathbb{R})\) », J. Lie Theory11 (2001), no. 2, p. 559-604. · Zbl 0982.22005
[4] P. Heinzner - « Geometric invariant theory on Stein spaces », Math. Ann.289 (1991), no. 4, p. 631-662. · Zbl 0728.32010
[5] S. Helgason - Differential geometry, Lie groups, and symmetric spaces, Graduate Studies in Mathematics, vol. 34, American Mathematical Society, Providence, RI, 2001, Corrected reprint of the 1978 original. · Zbl 0993.53002
[6] J. Hilgert & K.-H. Neeb - Lie semigroups and their applications, Lecture Notes in Mathematics, vol. 1552, Springer-Verlag, Berlin, 1993. · Zbl 0807.22001
[7] C. Miebach - « Quotients of bounded homogeneous domains by cyclic groups », 2008, arxiv :math.CV/0803.4476v1.
[8] K.-H. Neeb - Holomorphy and convexity in Lie theory, de Gruyter Expositions in Mathematics, vol. 28, Walter de Gruyter & Co., Berlin, 2000. · Zbl 0936.22001
[9] R. S. Palais - « A global formulation of the Lie theory of transformation groups », Mem. Amer. Math. Soc. No.22 (1957), p. iii+123. · Zbl 0178.26502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.